Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Was on carbamazepine, stopped a week before having sex. Spotting, lower back ache, increased dischrage. Pregnant ?

Hi, I am nineteen. I was on carbamazepine and stopped taking it a week before having sex with my partner (25th). It was 2 weeks after my period had started, but only a day after i stopped bleeding (2 weeks of bleeding is not out of the ordinary for me). I am on the pill so we thought that it wouldnt still be affected my the carbamazepine. A week after I had some spotting, it was pink and I had no pains. It lasted 3 days. I was due my period on the 8th, and had another light (but slightly heavier) bleed for 4 days on the 11th. It has now been over 3 weeks and all pregnancy tests are negative. But, my belly feels tender to touch, I have constant dull aches in my lower back, and increased discharge (white and without itching or burning) and weird sensations in my stomach also. I am going through the process of being diagnosed with endo, and for the last 5 years, the ONLY time I have gone longer than a few days without any agonsing pains was when I was pregnant. Bit worried..
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since all your pregnancy tests are negative, the pregnancy is ruled out. The mild spotting and bleeding that you are having after the periods is due to a hormonal disturbance. This is likely to subside on its own in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor